# SDR DALA2021110806832

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 66,120 hours, 24,392 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2007993) DURING INSPECTION FOUND RIGHT MLG FORWARD TRUNNION FITTING UPPER INBOARD MOUNT BORE CORRODED. REPAIRED PER B737 SRM 57-20-90.
